Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2014, Vol. 23 Issue (9): 090305    DOI: 10.1088/1674-1056/23/9/090305
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Derivation of quantum Chernoff metric with perturbation expansion method
Zhong Wei, Ma Jian, Liu Jing, Wang Xiao-Guang
Zhejiang Institute of Modern Physics, Zhejiang University, Hangzhou 310027, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: